# SDR MASA2011012501785

- Difficulty date: January 22, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 9,981 hours, 7,211 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72471
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TO OPEN PLACARD MISSING.  MX REPLACED PAX DOOR TO OPEN PLACARD.
